# SDR AALA201902289028

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 60,752 hours, 22,708 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ELEVATOR NR 3 HINGE FITTING HAD EXCESSIVE PLAY AND WAS WORN,  AIRCRAFT WAS GROUNDED.  REPLACED THE HINGE FITTING IAW AMM 55-16-42.
